# SDR DALA2017022101394

- Difficulty date: February 11, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,353 hours, 24,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 18e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18E HAS A BROKEN EMERGENCY LIGHT SHROUD.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW CMM 25-26-19. OPS CHECKED GOOD.
